Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 121, NWS State College, PA

July 27, 2014Blair County, Huntingdon County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 27, 2014, 6:41 PM EDT for Blair County, Huntingdon County, Pennsylvania. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2014, 6:41 PM EDT (22:41 UTC)
Expired
Jul 27, 2014, 7:13 PM EDT
In force
32 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Blair County, PA, Huntingdon County, PA

The radar

The State College radar (KCCX), 60 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 6:45 PM EDTTSTM WND DMGHollidaysburg, PATREES DOWN
Jul 27, 6:45 PM EDTTSTM WND DMGHollidaysburg, PATREES DOWN ACROS MUCH OF SOUTHERN BLAIR COUNTY.
Jul 27, 6:45 PM EDTTSTM WND DMGHollidaysburg, PATREES DOWN ACROSS MUCH OF SOUTHERN BLAIR COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 10.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 787 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
787 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
530 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

391 
WUUS51 KCTP 272241
SVRCTP
PAC013-061-272330-
/O.NEW.KCTP.SV.W.0121.140727T2241Z-140727T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
641 PM EDT SUN JUL 27 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHWESTERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 730 PM EDT

* AT 641 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH. THIS STORM WAS
  LOCATED NEAR ROYER...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HUNTINGDON...HOLLIDAYSBURG...ROARING SPRING...MARTINSBURG...
  WILLIAMSBURG...SPRUCE CREEK...ROYER...CANOE CREEK STATE PARK...
  MCCONNELLSTOWN...EAST FREEDOM...PETERSBURG...ALEXANDRIA...NEWRY...
  MARKLESBURG AND JUNIATA COLLEGE.

THIS INCLUDES INTERSTATE 99 BETWEEN MILE MARKERS 24 AND 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

&&

LAT...LON 4030 7837 4039 7845 4063 7812 4047 7792
TIME...MOT...LOC 2241Z 235DEG 27KT 4038 7833 

$$

DEVOIR
2 follow-up statements
864 
WWUS51 KCTP 272259
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
659 PM EDT SUN JUL 27 2014

PAC013-061-272330-
/O.CON.KCTP.SV.W.0121.000000T0000Z-140727T2330Z/
BLAIR PA-HUNTINGDON PA-
659 PM EDT SUN JUL 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR EAST CENTRAL BLAIR AND NORTHWESTERN HUNTINGDON COUNTIES...

AT 656 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 
OVER WILLIAMSBURG...MOVING NORTHEAST AT 30 MPH.

A STORM SPOTTER IN MECHANICSBURG REPORTED TREES DOWN AND ESTIMATED 
GUSTS BETWEEN 65 AND 70 MPH FROM THIS STORM. 

PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING.

LOCATIONS IMPACTED INCLUDE...
HUNTINGDON...WILLIAMSBURG...SPRUCE CREEK...ROYER...MCCONNELLSTOWN...
PETERSBURG...ALEXANDRIA AND JUNIATA COLLEGE.

LAT...LON 4039 7826 4044 7830 4063 7812 4047 7792
TIME...MOT...LOC 2256Z 235DEG 27KT 4045 7820 

$$

DEVOIR
832 
WWUS51 KCTP 272313
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
713 PM EDT SUN JUL 27 2014

PAC013-061-272323-
/O.CAN.KCTP.SV.W.0121.000000T0000Z-140727T2330Z/
BLAIR PA-HUNTINGDON PA-
713 PM EDT SUN JUL 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BLAIR AND
NORTHWESTERN HUNTINGDON COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4039 7826 4044 7830 4063 7812 4047 7792
TIME...MOT...LOC 2310Z 235DEG 27KT 4052 7806 

$$

DEVOIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 6:14 PM EDT, 27 minutes earlier.

Area forecast discussion, Jul 27, 6:14 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
614 PM EDT SUN JUL 27 2014

.SYNOPSIS...
A STRONG COLD FRONT WILL BRING A CHANCE OF SEVERE THUNDERSTORMS TO
THE AREA LATER TODAY AND THIS EVENING. LESS HUMID AIR WILL MOVE IN
MONDAY...WITH MUCH OF THE UPCOMING WEEK AVERAGING COOLER THAN
NORMAL.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
CONVECTION MINIMUM SHOULD PERSIST THROUGH MID AFTERNOON UNTIL
SHORTWAVE RIDGE EXITS TO THE EAST. EDGED TEMPS FOR TODAY UPWARD AS
LIMITED CLOUDS ALLOWING LOW LEVELS TO WARM NICELY...88F AT
HARRISBURG AT 17Z.

LOOKING AHEAD...STILL A SOMEWHAT COMPLEX EVOLUTION OF EVENTS IN
STORE FOR LATE THIS AFTERNOON THROUGH THE OVERNIGHT. AS MOISTURE
SURGES IN ALONG NOSE OF LOW LEVEL JET INTO W PA /DEWPOINT
INCREASES ON THE ORDER OF 5-8F/...COMBINED WITH SLIGHTLY HIGHER
THAN ANTICIPATED TEMPS AT THE SURFACE AND SLOWLY LOWERING HEIGHTS
AND STRONG JET STREAK AS TROUGH APPROACHES SHOULD BRING TSTM
DEVELOPMENT INTO W PA BY LATE AFTERNOON...EXTENDING EASTWARD ALONG
THE MOISTURE BOUNDARY FROM KDUJ-KUNV-KMDT AND SOUTHWARD. STORMS
WILL BE MOST NUMEROUS IN SW PORTION OF CWA...BUT ISOLATED ACTIVITY
EXPECTED GENERALLY ALONG PA TURNPIKE HEADING EASTWARD. THESE
STORMS COULD BECOME STRONG TO SEVERE /TAPPING INTO 1000-2000 J/KG
CAPE/ WITH ISO HAIL AND WIND DAMAGE...IN ADDITION TO BEING
POTENTIALLY SLOWER MOVERS THAT COULD PRODUCE LOCALIZED HEAVY
RAINS. IN NORTHEAST POART OF CWA...ACTIVITY SHOULD REMAIN MINIMAL
THROUGH THE DAYTIME HOURS.

BEHIND THIS INITIAL ACTIVITY...A COLD FRONT WILL SLIDE THROUGH
THIS EVENING...LIKELY ACCOMPANIED BY A SINGLE STRONG SQUALL LINE
OR SMALLER BROKEN SEGMENTS. GIVEN THE UNSEASONABLY STRONG SYSTEM
AND THE DYNAMICS ACCOMPANYING IT...SEVERE WEATHER THROUGH THE
EVENING HOURS LOOKS LIKE A PRETTY GOOD BET. WITH THE 850 LOW AND
JET EXPECTED TO SLIDE THROUGH NORTHERN PA...THE STRONG VEERING
FLOW THROUGH THE LOW LEVELS WILL PROVIDE A FAIR AMOUNT OF SHEAR
AND HELICITY SO WE CANNOT RULE OUT THE THREAT OF TORNADO
DEVELOPMENT.

THE FRONT SHOULD BE MOVING INTO EASTERN AREAS BY MIDNIGHT BRINGING
A RAPID END TO THE SEVERE THREAT AS MORE STABLE AIR MOVES INTO
THE REGION IN ITS WAKE. HOWEVER THE STRONG UPPER TROUGH/LOW WILL
KEEP SHOWERS IN THE AREA RIGHT INTO MONDAY. QUESTION REMAINS IF
SOME SORT OF DEFORMATION ZONE CAN FORM AND LINGER THE RAIN OVER
NORTHERN AREAS LATER TONIGHT INTO THE DAY TOMORROW. OPERATIONAL
ECMWF SUGGESTS THIS POSSIBILITY...BUT NOT SURE ENOUGH TO THINK
ABOUT ANY FLOOD HEADLINES AT THIS HOUR.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
RAINFALL WILL DIMINISH IN COVERAGE MONDAY AS THE FRONTAL BOUNDARY
AND SURFACE LOW MOVE EAST OF THE AREA. THE LINGERING UPPER TROUGH
AND COLD AIR ALOFT...COUPLED WITH MID SUMMER HEATING WILL HELP
SUPPORT AT LEAST THE MENTION OF SCATTERED SHOWERS AND AN ISOLATED
THUNDERSTORM DURING THE MORNING...ESPECIALLY NORTH. BUT WITH THE
DEEP MOISTURE BEING SHUNTED OFF TO THE EAST...THE SHOWERS WILL
BECOME MORE HIT AND MISS AS THE DAY WEARS ON.

MONDAY WILL BE THE FIRST IN A SERIES OF COOLER THAN NORMAL
DAYS...WITH HIGHS AVERAGING SOME 5-10 DEG BELOW NORMAL.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
DEEP TROUGH WILL LINGER THROUGH THE WEEK WITH INDIVIDUAL IMPULSES
MOVING THROUGH THE GREAT LAKES. AS IN A WINTER SYSTEM...THE TIMING
OF EACH DISTURBANCE WILL BE DIFFICULT TO PINPOINT. TRIED TO
ENCHANCE PRECIP CHANCES BASED ON COLLABORATION AND INITIAL MODEL
TIMING OF INDIVIDUAL FEATURES.

850 TEMPS APPROACHING 3 TO 4 STANDARD DEVIATIONS BELOW NORMAL
THROUGH AT LEAST THE FIRST HALF OF THE WEEK WILL SUPPORT TEMPS IN
THE LOWER TO MID 70S AREAWIDE.

MODELS ARE AGREEING BETTER ON THE PROSPECTS OF THE UPPER TROUGH
RETROGRADING LATER IN THE WEEK...ALLOWING FOR AN INCREASED
PRECIPITATION CHANCE...MODERATING TEMPERATURES...AND INCREASINGLY
HUMID AIR TO RETURN TO THE REGION.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
A POTENT STORM SYSTEM APPROACHING FROM THE GREAT LAKES WILL
PRODUCE NUMEROUS SHRA/TSRA ACROSS CENTRAL PA THIS EVENING.
ALTHOUGH VFR CONDS WILL PREDOMINATE...BRIEF VSBY REDUCTIONS WILL
ACCOMPANY THE HEAVIER SHRA/TSRA. THE THREAT OF GUSTY TSRA WILL
DIMINISH BY ARND 06Z...AS STORM SYSTEM PASSES TO THE NORTH OF PA.
FOCUS LATE TONIGHT WILL SHIFT TOWARD THE POSSIBILITY OF LOW CIGS
OVR THE W MTNS...THE RESULT OF LOW LVL MOISTURE ASCENDING THE
HIGHER TERRAIN OF THE ALLEGHENIES.

TRAILING COLD FRONT WILL SWEEP SEWRD ACROSS CENTRAL PA ARND 12Z
MONDAY...ACCOMPANIED BY A MARKED INCREASE IN WINDS AS THEY SHIFT
FROM SW TO NW. MDL SOUNDINGS SUGGEST GUSTS BTWN 30-40KTS
POSSIBLE...ESP OVR THE W MTNS. NUMEROUS -SHRA WILL PERSIST DURING
THE DAYLIGHT HOURS OF MONDAY ACROSS THE W MTNS IN ASSOC WITH
UPPER TROUGH OF LOW PRES. MVFR CIGS COULD PERSIST FOR MUCH OF THE
DAY OVR THE W MTNS...WHILE DOWNSLOPING FLOW RESULTS IN MAINLY VFR
CONDS FURTHER EAST.

OUTLOOK...

TUE-THU...ISOLATED SHOWERS ACROSS THE MOUNTAINS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE/RXR
NEAR TERM...LA CORTE/RXR
SHORT TERM...LA CORTE
LONG TERM...LA CORTE/TYBURSKI
AVIATION...FITZGERALD/MARTIN
Hazardous weather outlook, Jul 27, 2:41 PM EDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
241 PM EDT SUN JUL 27 2014

PAZ004-010-017>019-024>028-033>036-049>053-056>059-063>066-281845-
WARREN-ELK-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-
HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
241 PM EDT SUN JUL 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A ROBUST COLD FRONT WILL MOVE THROUGH TONIGHT. UNTIL THEN...THERE
WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
INTO THE EVENING HOURS. THE MAIN THREATS WILL BE DAMAGING WINDS
AND LARGE HAIL...ALONG WITH LOCALIZED HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ005-006-011-012-037-041-042-045-046-281845-
MCKEAN-POTTER-CAMERON-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
241 PM EDT SUN JUL 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A ROBUST COLD FRONT WILL MOVE THROUGH TONIGHT. UNTIL THEN...THERE
WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY DURING THE
EVENING HOURS. THE MAIN THREATS WILL BE DAMAGING WINDS ALONG WITH
LOCALIZED HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RXR

In the hours before

Special weather statement, Jul 27, 5:43 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
543 PM EDT SUN JUL 27 2014

PAZ026-028-036-056-272230-
JUNIATA PA-FRANKLIN PA-HUNTINGDON PA-PERRY PA-
543 PM EDT SUN JUL 27 2014

...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...

AT 542 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR DOYLESBURG TO NEAR WILLOW HILL TO NEAR FORT
LITTLETON...AND MOVING NORTHEAST AT 10 MPH.

40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  BIG SPRING STATE PARK AROUND 600 PM EDT.
  EAST RUTHERFORD...DOYLESBURG...PERULACK AND ROXBURY AROUND 630 PM
EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SHADE GAP AND NEW
GERMANTOWN.

THIS INCLUDES THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 185 AND
201.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4001 7791 4006 7786 4011 7792 4029 7778
      4040 7764 4038 7754 4024 7751 4021 7757
      4019 7760 4020 7761 4019 7763 4015 7760
      4001 7784
TIME...MOT...LOC 2142Z 223DEG 9KT 4025 7771 4015 7783 4007 7791

RXR
Local storm report, Jul 27, 5:56 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
556 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     BLOSERVILLE             40.24N  77.32W
07/27/2014                   CUMBERLAND         PA   911 CALL CENTER

            TREES DOWN ON WIRES.

&&

EVENT NUMBER CTP1400272

EVANEGO
Special weather statement, Jul 27, 6:27 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
627 PM EDT SUN JUL 27 2014

PAZ011-017-018-024>026-034-272315-
BEDFORD PA-NORTHERN CENTRE PA-CLEARFIELD PA-CAMBRIA PA-CAMERON PA-
HUNTINGDON PA-BLAIR PA-
627 PM EDT SUN JUL 27 2014

...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...

AT 625 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR CURWENSVILLE TO NEAR EBENSBURG TO NEAR BLUE
KNOB STATE PARK...AND MOVING NORTHEAST AT 25 MPH.

50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  CURWENSVILLE AND HOUTZDALE AROUND 640 PM EDT.
  ROARING SPRING...MARTINSBURG...LAKEMONT...HYDE...OSCEOLA MILLS...
  JEFFRIES AND HORSESHOE CURVE AROUND 650 PM EDT.
ALTOONA...PHILIPSBURG...WOODLAND...CHESTER HILL...NORTH PHILIPSBURG...
  SOUTH PHILIPSBURG AND SHY BEAVER AROUND 700 PM EDT.
BELLWOOD...WILLIAMSBURG...TIPTON...BLANDBURG...ROYER...ENTRIKEN...
  SINKING VALLEY...TROUGH CREEK STATE PARK...LECONTES MILLS AND
  CANOE CREEK STATE PARK AROUND 710 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE KYLERTOWN...EAST
FREEDOM...WESTOVER...PEOPLES NATURAL GAS FIELD...CASSVILLE...NEWRY...
DEFIANCE...MAHAFFEY...COLVER AND CASSANDRA.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 80 BETWEEN MILE MARKERS 109 AND 133.
 INTERSTATE 99 BETWEEN MILE MARKERS 1 AND 52.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4006 7854 4045 7883 4100 7880 4124 7834
      4123 7824 4129 7823 4135 7812 4077 7819
      4074 7823 4074 7819 4030 7797 4002 7826
TIME...MOT...LOC 2225Z 238DEG 24KT 4084 7855 4046 7868 4023 7855

RXR
Local storm report, Jul 27, 6:32 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
632 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             MCCONNELLSTOWN          40.45N  78.08W
07/27/2014  M1.00 INCH       HUNTINGDON         PA   SOCIAL MEDIA

&&

EVENT NUMBER CTP1400273

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 5:04 PM EDTSevere Thunderstorm WarningCTPCumberland, Perry41 min
Jul 27, 5:09 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon51 min
Jul 27, 5:21 PM EDTFlash Flood WarningCTPCumberland, Perry3 hr
Jul 27, 5:33 PM EDTTornado WarningCTPHuntingdon11 min
Jul 27, 5:43 PM EDTSpecial Weather StatementCTPFranklin47 min
Jul 27, 5:47 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Perry58 min
Jul 27, 6:27 PM EDTSpecial Weather StatementCTPBlair, Cambria, Clearfield48 min
Jul 27, 6:39 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, York51 min
Jul 27, 6:45 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Huntingdon45 min
Jul 27, 7:00 PM EDTSevere Thunderstorm WarningCTPFranklin, Huntingdon, Juniata, Perry45 min
Jul 27, 7:07 PM EDTAreal Flood AdvisoryCTPDauphin, Lebanon, York3 hr
Jul 27, 7:11 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon49 min
Jul 27, 7:21 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York69 min
Jul 27, 7:26 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Mifflin, Snyder49 min
Jul 27, 7:43 PM EDTSpecial Weather StatementCTPLancaster32 min
Jul 27, 7:50 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Perry, York55 min
Jul 27, 7:51 PM EDTAreal Flood AdvisoryCTPCentre3 hr
Jul 27, 7:56 PM EDTSevere Thunderstorm WarningCTPLancaster, York79 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.